# SDR UPS00832913

- Difficulty date: May 30, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Aircraft time: 76,822 hours, 23,635 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, LEFT ELE I/B LWR INSP HOLE GOUGED AND CRACKED.  FAB AND INSTALLED DOUBLER IAW DAC DWG 5654970 & DC8 SRM 51-1-21.
